# SDR USAA2012052100006

- Difficulty date: May 13, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 55,637 hours, 8,732 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: F5528000000600
- Part serial: CC2234
- Condition: Saturated
- Location: Lt Elevator
- Part time: 55,655 hours, 8,738 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - TRAPPED WATER IN UPPER SURFACE OF LEFT ELEVATOR AT ELEV STA 6663 & 7143, ELEVATOR RIB 9.  REPAIRED UPPER SURFACE OF LEFT ELEVATOR IAW EO 55110056, APPENDEX B CASE 5.
